# SDR AALA20161109009

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 53,774 hours, 18,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE COVER IS LOOSE.  SECURED THE COVER CENTER LATCH STRAP IAW 25-66-01.  OPERATIONAL CHECK GOOD.
